Bufferin Aspirin (NSAID) Pain Reliever Fever Reducer, 325 Mg. 130 Coated Tablets, 1 Bottle, By Genomma

Regular price $9.89

Bufferin Aspirin (NSAID) Pain Reliever Fever Reducer, 325 Mg. 130 Coated Tablets, 1 Bottle, By Genomma:

These pills are coated with a Calcium Carbonate coating to reduce the occurrence of heartburn and upset stomach that Asprin causes.

 Bufferin Aspirin temporarily relieves minor aches and pain associated with:

  • Headache
  • Backache
  • Muscular aches
  • Minor pain of arthritis
  • Toothache
  • The common cold
  • Premenstrual and menstrual cramps

    Active Ingredients: 325 mg Aspirin (NSAID), Buffered with Calcium Carbonate, Magnesium Carbonate, and Magnesium Oxide

    Inactive Ingredients: Anhydrous Citric Acid, Corn Starch, Dibasic Sodium Phosphate Anhydrous, Hydrogenated Vegetable Oil, Hypromellose, Microcrystalline Cellulose, Polyethylene Glycol, Propylene Glycol, Shellac Wax, Simethicone, Sodium Lauryl Sulfate, Talc, Titanium Dioxide

    Warning: Do not use if allergic to aspirin and any other pain reliever/fever reducer.

    Made in: United States

    UPC: 650066002021